I have been getting some rashes around my pubic area and rear. They are in clusters and have liquid in them.

My last Dr told me that it was caused by wearing dark underware in our humid temperture. which causes bacteria to grow causing the rashes.

Whenever I use lotrisone cream it goes away for a while an then return.

please assist me to solve this problem.





Brandon
Did you find this post helpful?
|

User Profile
replied December 10th, 2009
Community Volunteer
I would suggest that you ask your Pharmacist this question...Other than a Dermatologist, they are the most knowledgeable person around...They, not only know what they have learned in their education, they also know of any new product that has come out and is being accepted by the public...They have helped us many times...Take care...

Caroline
|
Did you find this post helpful?
Tags: bacteria, cream, skin
Quick Reply
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....